# SDR WVER201902160003

- Difficulty date: February 8, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 30,405 hours, 23,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-440
- Part time: 30,405 hours, 23,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SIDE SEAT RAIL HAS CORROSION AT F.S. 364, 379, AND 440.
